# SDR CA150602027

- Difficulty date: June 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,068 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Melted
- Location: Engine
- Part time: 370 hours
- Component: Cylinder, Eci, TIST763CA
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RT EXHAUST SOUNDS LIKE ITS HITTING STRUT.  INSPECTED & FOUND NO EVIDENCE.  GND RUN OF ACFT SHOWED CYLINDER NR 3 EGT 800-1000 DEGREES LOWER THAN & CHT CLIMBING AT HALF THE RATE AS OTHERS.  SHUT DOWN ACFT & PERFORMED COMPRESSION TEST CONFIRMING NO COMPRESSION ON CYLINDER 3.  BORESCOPE INSPECTION SHOWED EDGE OF VLV BURNT & MELTED AWAY APPROX 1CM X 3MM OF THE EDGE OF THE VLV SEAT CYLINDER.  REPLACED WITH NEW.
